Long story short, I have been on propecia for more than 10 years, I am 34, was an executive of an anti-aging company, have had access to every drug and every doctor and am a very intelligent person. I am well versed in all the sciences, I am in exceptional physical shape and have been on hormone replacement therapy for the past few years.
Recently my hormone doctor (he is an anti-aging doctor, not a normal endo, he believes in bringing your levels to that of a 21 year old) told me to increase my testosterone. I knew if I did I would break out in cystic acne (which you cannot see on me as I have spent my life battling it and having access to just about everything imaginable. So I found this "miracle" drug Avodart, I knew that it only worked on certain people based on my research, I knew I would be one of the ones that it would work on due to my oily skin. It worked like a charm only to cause all the side effects you all have had, I suffered over the weekend with these effects badly. For the first time testosterone stopped working, my muscles started shrinking (fast), but my skin wasn't oily, I lost a lot of hairs in the front of my head (just recently got hair transplants done so hair was not my focus at the moment, my skin was). I started Avodart a week ago and by the weekend after taking it daily (sometimes twice a day 0.5mg) I ended up a woman! I knew what estrogen felt like based on my own knowledge, never experienced it, but all these symptoms we are having are those of estrogen (as many of you have figured out). Estrogen is a flight hormone, that is why we are all feeling these anxious feelings. I was hit by a ton of bricks this weekend as the last of my DHT ran out and I crashed, so having lots of hormones here, I decided after reading this forum to hit myself with a combo of drugs. First I used Sermorelin with GHRP 2 and GHRP 6, these 3 peptides are precursors to HGH, but what is different from HGH is that it is released by your own pituitary gland and regulated by your own autonomic system. Sermorelin+GHRP2+GHRP6 is used to reawaken the pituitary gland in those who abused HGH and as an anti-aging hormone. Since Sermorelin + GHRP 2 + GHRP 6 reawakens the pituitary gland, I figured it was worth a shot as I take it daily anyway, I took several doses every day over the weekend. I then shot myself with 1000IU of HCG as I have read some success on the board with it and figured it might jump start my system, I took 0.5mg of Arimidex (anti-estrogen) as I have read some success with that, but also I wanted to cut down the estrogen, though I was not sure that would do any good. I shot myself with another 1CC of Testosterone, I shot myself with a total of 2CC of testosterone this past weekend, Testosterone Enanthate (a more natural and less androgenic testosterone compound). I have never used this much before, my new increased dose was 1cc, but I didn't feel anything, the Avodart in my system has been blocking the conversion of Testosterone to DHT. I called my hormone doctor with an emergency call this morning, he told me to wait a couple weeks and everything should return and come in and see him, he is not a normal endo, he has a lot of experience with hormones and is unconventional, so I felt he would know something. I used to hire doctors and having known a lot of them over the years as close friends I realized that often they tell you things but do not explain why. I assumed he knew about Avodart, even though many others here have had doctors act like nothing was wrong. Finally I took a bunch of DHEA, about 200MG, 100MG twice in this day, only after that did I start to feel myself returning to normal, I want to state that I quit Avodart on Saturday and my symptoms only got worse when they should have got better. It was so bad that I did not want to be awake, I grieve with you brothers, but now I feel about 80% better, I know my body is not yet producing enough DHT to feel as I did before, but I somehow jump started it. I noticed that I stopped producing pheromones during this process, the scent that comes from under your arms and testicles, you guys probably think it is gross, but in a young healthy male that is freshly showered, these are sexually attractive scents. That is why we use cologne, women are attracted to strong scents and male cologne tends to have a somewhat mimic of the male body scent. I am bisexual and so I have a deeper understanding of all this, though, I have read Propecia can cause homosexuality! Anyway, I am pretty sure I was bi since I was born, but who knows, maybe this stuff made it worse, I have been confused my whole life, but maybe as a bisexual that is normal. Anyway, the half life as you know of Avodart is 5 weeks, I know it is still in my system as my skin is not oily like it should be, I just worked out at the gym and strangely enough my strength is increasing from the testosterone, but my muscles don't retain the same pump they did before Avodart. However, since I administered this treatment I have made some muscle progress better today than yesterday, I am all muscle, I know my body, with that increase of test I should be twice as big, but at least I am not shrinking anymore (which is what happened yesterday). I did not think DHEA would work as Testosterone is not converting to DHT, but it did, my feeling better is directly linked to the DHEA, but it may be a combination of everything. Since I have been on propecia for years I now wonder if I have been treating these symptoms my whole life, I have never been quite right, get lots of women and guys staring at me and after me, but my moods are always changing. I now must make a decision to go back on propecia daily and take one avodart a week (my new protocol). I don't know what to do, but if I do nothing and I return to my normal state I will lose a lot of hair and break out. I do not believe based on my understanding of things and experience, that this condition is permanent, I know that it has only been a week, but these side effects should have stopped instantly when I stopped the drug, not got worse. Coincidentally they all get better with this drug cocktail? I started feeling crappy again today and took DHEA and felt better. Let me add that I am on a gluten free, diet with no dairy and bla bla bla, have all my meals made with organic food and delivered by a company. I have experienced a lot in my life, but this crash I experienced this weekend was horrid, one of the worst experiences I have had, I had every symptom I have read here, I believe it is DHT deficiency, I know some here have tried DHT and that was not the solution? I am unsure at this point what to do, I am going to see how I wake up tomorrow. I know that Testosterone is useless with this condition based on my own experience, but I wonder if I have induced this condition that you all have permanently but temporarily. Let me add that I have a ridiculous sex drive, like 3-10 times a day, so I was shocked when that died yesterday. It started to return today after I started feeling better, I believe my body produced a little DHT. Last night by now after I worked out my muscles were shrinking, now they are not, what I used is not some joke, it was heavy stuff, so let me post it.
Sermorelin + GHRP 2 + GHRP 6 (2 units 1 to 3 times a day forever)
HCG 1000IU once a week (forever)
Testosterone Enanthate 1CC a week (forever)
Arimidex 0.5mg twice a week (forever).
DHEA 100MG twice a day (not sure how long).
All I can tell you is I started to feel like a man again and not a woman on her period after the DHEA, I have seen on the board many of you using far less stuff than this. I feel testosterone pumping in my system but something isn’t quite all there but improving, either it was my cocktail or the blood plasma level of Avodart decreasing, but I felt like garbage till I did all this. I am pretty certain had I done nothing I would have felt like crap. Now I wonder if my hormone problems were all linked to my propecia use. Anyway, I am on hormone replacement therapy for life, or until one day I give up. I am going to see my hormone doctor in 2 weeks, he has a greater understanding of hormones than most endos, he will be able to see what is going on. I theorize that this may be linked to some kind of sex blood protein, I forget the name, but mine was high when I was tested last, I feel right now it is probably low.
I caught this in the act and managed to stop it and possibly reverse it or treat it, how many of you are on hormone replacement therapy and having these issues? I already know testosterone doesn’t do squat with this as I experienced it first hand, but the other stuff might. I somehow triggered something to start up again. I may wait a couple weeks till I restart finasteride etc… I do not believe this is permanent, most doctors are less knowledgable than people think, I believe many with these problems do not have the financial resources or the knowledge of where to go to fix these issues. I mean to say that I know who the best doctors are because I was an executive of an anti-aging company that is rather famous. I will talk to this hormone doctor in 2 weeks and tell him about you all and this forum and this condition, and see what he says, who knows, maybe he can help.
In the meantime, I feel like I have returned about 80%. Feel free to write me or reply, I am happy to help, also, all these drugs can be purchased on the net from other countries if you research enough and don’t have the money to see a doctor etc…